# SDR COM31039

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa Cradle Assy
- Part number: 4970114010
- Condition: Odor
- Location: Cockpit
- Part time: 21,869 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOXIC SMELL IN COCKPIT.  REPLACED THE CABIN PA SYSTEM CRADLE ASSY.
